# SDR SWAA2022030351764

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 52,931 hours, 31,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL HAS 20 INCH CRACK. / TRACKING 41256; CL 41330; DMA 0107978 R/R'D AFT CARGO FLOOR PANEL (140BF) IAW AMM 25-52-10
